Use in children
It should not be given to children under 12 years.
The patient should not exceed the stated dose.
Patients with non-stop headache
becomes never-ending then the patients are advised to consult their doctor.
Patients taking Sodium ethyl- Sodium methyl-, and Sodium propyl- parahydroxybenzoates
Usage of Sodium
ethyl- Sodium methyl-, and Sodium propyl- parahydroxybenzoates may cause allergic reactions.
Other paracetamol-containing products
Patients should be advised not to have combined usage of Xpa-C and other paracetamol-containing products.
Excessive intake of caffeine
A large amount of caffeine
intake may cause difficulty in sleeping, shaking and an uneasy feeling in the chest. Excessive intake of caffeine (e.g. tea, coffee and canned drinks) should be avoided when taking Xpa-C.
Patients with kidney or liver damage
The risk of overdose is greater in patients with non-scarring (cirrhotic
liver disease. Care is advised when paracetamol is taken by patients with kidney or liver damage.